What could be more frustrating than gaining weight when you are trying to shed it in the first place?
Weight gain is a common side effect of insulin medication. This happens because insulin helps move glucose from the bloodstream to the cells to be used stored as energy. Now, this energy, of course, is fat which leads to weight gain.
Since weight management is essential in managing type to diabetes, it is easy to be tempted to cut back or stop the medication. This can be dangerous as it may lead to many complications.
To prevent Insulin related weight gain, we suggest the following:
- Watch what you eat.
Craft a low-glycemic (wholegrain), moderate protein, and high vegetable diet. If you can, count calories but do not skip meals. This ensures that you only eat what is enough to keep your body organs functioning.
- Exercise Regularly.
This cannot be overemphasized. Get active! The only way to lose weight is if you use more calories than you take. So, combine both cardiovascular and strength training exercises to burn fat and build muscle. To do this right, you can seek help from professionals. Combine both cardiovascular and strength training exercises to burn fat and build muscle
- Take Insulin as prescribed by your doctor.
Do not be tempted to cut back or stop insulin medication on your own. However, feel free to talk to your doctor about other diabetes medication which may enhance your chances of losing weight or enable you to reduce your dosage.
Please review our business at: Google Yelp Facebook
Did you know you can work out and exercise with a trainer at your home, office, hotel room or pretty much anywhere in the world with online personal training?
Learn More about how to lead a higher quality life.
Like us on Facebook/Connect with us on LinkedIn/Follow us on Twitter
(Hold down the Ctrl key & click the underlined words or logos)
Make sure to forward to friends and followers!